MathSciNet Relay Station
MathSciNet bibliographic data
MR1009446 60J80 (60F17 60G20 60G55)
Dawson, Donald A.; Fleischmann, Klaus; Gorostiza, Luis G. Stable hydrodynamic limit fluctuations of a critical branching particle system in a random medium. Ann. Probab. 17 (1989), no. 3, 1083–1117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement